so I've been off accutane for 18 days now and the hair thinning continues. My skin is slowly getting better and better with the regimen but now i just feel really self conscious about my hair. I'm writing this as a warning for people who are taking or considering taking accutane. I specifically asked my doctor about this side effect. I had read some reviews where people had this happen. His words: "i have prescribed this medicine to hundreds of patients and have only seen this side effect a couple of times. This was in patients who already had thin or thinning hair to begin with, your hair seems pretty thick so i wouldn't even worry about it." thanks doc. I understand that I am the one who took this medication, i chose to do this knowing very well the side effects. It's not my doctors fault, i know. I just want someone to be mad at I guess. I purchased the nioxin shampoo kit and have been using it for two days. My only worry is that I have to wash my hair every day with it and my hair is already dry from the accutane. I still am not producing oils on my scalp. The part that sucks the most is that my sisters weddding is coming up in august and i'm her maid of honor. I was hoping to have clear skin for it and now i have bad skin and thin hair. My hair was my crowning glory, even when my skin was bad and i felt like crap at least i had nice hair. So just be wary and understand that this IS a side effect and it can happen to anyone, even if you have a big bushy mane of hair.